# SDR DALA2025121509148

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 57,173 hours, 27,302 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTRY DOOR EICAS SHORTLY AFTER T/O. CABIN PSID NORMAL.  RAN CHECKLIST. NO NOISE HEARD FROM AFT DOORS WITH PSID AT 7.5. L4 DOOR HANDLE SLIGHTLY LOOSE.  ADJUSTED L4 DOOR IAW AMM 52-11. ALL CHKD GOOD IAW AMM 52-11. ALL RII STEPS C/W PER AMDS 2566-9001-4L. (7954496)
